MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. KNIFE MCL59 BAYONET MONOPOLAR FRECHE; MICROFRANCE INSTRUMENTS

INTEGRA MICROFRANCE S.A.S. KNIFE MCL59 BAYONET MONOPOLAR FRECHE; MICROFRANCE INSTRUMENTS
Catalog Number MCL59
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the knife mcl59 bayonet monopolar freche (mcl59) was burned at the tips.The surgeon mentioned that "he physically saw blue plastic shredding off, so it was not charred tissue.He had to pick the plastic out of the airway." there were no patient injuries or surgical delays reported.

Brand Name
KNIFE MCL59 BAYONET MONOPOLAR FRECHE
Common Device Name
MICROFRANCE INSTRUMENTS
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24911892
Report Number3003249645-2026-00011
Device Sequence Number13037128
Product Code GEI
UDI-Device Identifier10381780105978
UDI-Public10381780105978
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCL59
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown